# SDR R61A201802240240

- Difficulty date: February 24, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 32,626 hours, 20,306 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: EA0124
- Condition: Detached
- Location: R2 Door
- Part time: 32,496 hours, 23,282 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TROUBLESHOOTING OF THE R2 DOOR ARMED INDICATOR, FOUND SLIDE ASSY FALLING APART FROM COMPOSITE BACKING PLATE. R & R THE R2 SLIDE ASSY IAW AMM 25-65-01.
